# SDR SWAA2022092646286

- Difficulty date: August 25, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727E+6; BS 727E+10; BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18. / [01] VERIFIED APLICABILITY SRM 53-60-53-01-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 747+10 PER SRM 51-10-02 EVALUATED AS FOLLOW: L=2' W=1' D=0.013'; ORIGINAL THICKNESS 0.040' PER BAC1496-377; REMAINING THICKNESS 0.027'; BLENDED AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIGURE 103 DETAIL D. USED TOOL MICROMETER ID: ATS1672 S/N 65092939 DUE DATE 03/ 2023.;[03] UPDATED MEASUREMENTS FIELD; ITEM 19 CORRECTED;[04] THIS FAULT WILL BE ACOMPLISHED ON CARD TTG8Q00EE375;[05] VERIFIED CORRECTIVE ACTION 1;2;4 AND THE MEASUREMENT TABLE. FAULT WILL BE ADDRESSED ON TTG8Q00EE375.
